# SDR DALA2024110510675

- Difficulty date: November 4, 2024
- Submitted: November 5, 2024
- Operation: Air carrier
- Aircraft: N821DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31932
- Aircraft time: 33,989 hours, 13,204 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Ground Damage
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3821, BELT LOADER IMPACTED AIRPLANE NEAR REAR CARGO DOOR. CORRECTIVE ACTION: FOUND DENT ON AFT CARGO DOOR CENTER SCUFF PLATE DIMENSION 9/32 WIDE 15/32 LONG .134 DEE PER B737 SRM 53-60-15-1A PROC 3. DAMAGE LOCATED IN ZONE 1.  REMOVED & INSTALLED AFT CARGO MIDDLE SCUFF PLATE IAW AMM 53-11. (LOG 6433828 - AIRCRAFT WAS GROUNDED).
